Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 13, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 15, 2020, 5:52 PM EDT for Delaware County, Sullivan County, New York; Wayne County, Pennsylvania. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 5:52 PM EDT (21:52 UTC)
- Expired
- May 15, 2020, 6:25 PM EDT
- In force
- 33 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Delaware County, NY, Sullivan County, NY, Wayne County, PA
The radar
The Albany radar (KENX), 71 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 5:56 PM EDT | TSTM WND DMG | 3 Ese East Delhi, NY | TREE DOWN THROUGH HOUSE, NO INJURIES. |
| May 15, 6:00 PM EDT | TSTM WND DMG | 3 Wsw Bovina Center, NY | TREE DOWN ACROSS THE ROAD. |
| May 15, 6:09 PM EDT | TSTM WND DMG | 1 S Colchester, NY | TREE FELL DOWN AND TOOK OUT SOME WIRES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 3:32 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
915
WUUS51 KBGM 152152
SVRBGM
NYC025-105-PAC127-152245-
/O.NEW.KBGM.SV.W.0013.200515T2152Z-200515T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
552 PM EDT Fri May 15 2020
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Delaware County in central New York...
Northern Sullivan County in central New York...
North central Wayne County in northeastern Pennsylvania...
* Until 645 PM EDT.
* At 552 PM EDT, severe thunderstorms were located along a line
extending from East Meredith to near Colchester to near Hiawatha,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Rockland, Walton, Delhi, Davenport, Roxbury, Colchester, Kortright,
Meredith, Hamden and Andes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for central New
York...and northeastern Pennsylvania.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4221 7453 4217 7446 4215 7450 4215 7453
4212 7456 4202 7478 4188 7446 4189 7539
4196 7545 4216 7512 4246 7495 4249 7468
4242 7461 4235 7443
TIME...MOT...LOC 2152Z 265DEG 50KT 4240 7491 4215 7500 4195 7538
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JRK2 follow-up statements
613
WWUS51 KBGM 152207
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
607 PM EDT Fri May 15 2020
PAC127-152217-
/O.CAN.KBGM.SV.W.0013.000000T0000Z-200515T2245Z/
Wayne PA-
607 PM EDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WAYNE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for central New
York...and northeastern Pennsylvania.
LAT...LON 4221 7453 4217 7446 4215 7453 4211 7458
4202 7478 4189 7447 4191 7526 4195 7529
4203 7516 4209 7498 4217 7484 4232 7475
4244 7474 4246 7465 4242 7461 4235 7443
TIME...MOT...LOC 2207Z 263DEG 51KT 4242 7465 4217 7472 4196 7518
$$
NYC025-105-152245-
/O.CON.KBGM.SV.W.0013.000000T0000Z-200515T2245Z/
Delaware NY-Sullivan NY-
607 PM EDT Fri May 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CENTRAL DELAWARE AND NORTHERN SULLIVAN COUNTIES...
At 607 PM EDT, severe thunderstorms were located along a line
extending from near Stamford to near Andes to Fishs Eddy, moving east
at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rockland, Roxbury, Andes, Stamford, Hancock, Margaretville, Hobart,
Fleischmanns, Hazel and Harvard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM EDT for central New
York...and northeastern Pennsylvania.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4221 7453 4217 7446 4215 7453 4211 7458
4202 7478 4189 7447 4191 7526 4195 7529
4203 7516 4209 7498 4217 7484 4232 7475
4244 7474 4246 7465 4242 7461 4235 7443
TIME...MOT...LOC 2207Z 263DEG 51KT 4242 7465 4217 7472 4196 7518
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
JRK333
WWUS51 KBGM 152225
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
625 PM EDT Fri May 15 2020
NYC025-105-152235-
/O.CAN.KBGM.SV.W.0013.000000T0000Z-200515T2245Z/
Delaware NY-Sullivan NY-
625 PM EDT Fri May 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DELAWARE AND NORTHERN
SULLIVAN COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM EDT for central New
York...and northeastern Pennsylvania.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.
LAT...LON 4221 7453 4217 7446 4215 7453 4211 7458
4202 7478 4189 7447 4191 7526 4195 7529
4203 7516 4209 7498 4217 7484 4232 7475
4244 7474 4246 7465 4242 7461 4235 7443
TIME...MOT...LOC 2224Z 265DEG 50KT 4244 7432 4219 7439 4198 7486
$$
JRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:28 PM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 15, 2:28 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 228 PM EDT Fri May 15 2020 .SYNOPSIS... A cold front will pass through the area during the late afternoon and evening with showers and thunderstorms. Thunderstorms could be severe with damaging winds, heavy rain, and hail. High pressure Saturday will provide a brief dry period before a slow moving low pressure system brings periods of rain Sunday afternoon through Tuesday. Trending dry and seasonable for midweek. && .NEAR TERM /THROUGH SATURDAY/... 200 PM Update Partly sunny conditions early this afternoon have allowed temperatures to surge into the mid-70s and lower 80s across the region. Mixed layer CAPE is increasing quickly, now over 500 J/Kg across West-Central NY, and is expected to reach 800-1000 J/Kg over the next few hours. Effective deep layer shear is increasing between 35-50 kts across CNY at this time. With DCAPE values approaching 500-700 J/Kg damaging winds still seem to be the main threat...however there is plenty CAPE in the hail growth zone, so some large hail is certainty also possible. Low level 0-1km shear is analyzed at 20-25 kts across WNY, moving this way as the shortwave approaches. 0-1km helicity is mainly 100-150m2s2...except 150-200 m2s2 up across Oneida County;closer to the surface warm front boundary. Therefore, an isolated, brief spin up cannot be completely ruled out. Timing remains generally the same as outlined below. PWATS are surging up between 1.2 to 1.4 inches, so brief heavy rain and even some localized, minor hydro issues are possible where multiple storms track over the same area this evening (mainly CNY). Will be collaborating with SPC on the need for any watch issuance shortly. The front and thunderstorms drop south, and exit NE PA by around midnight, or shortly thereafter. After that, expect a cool, moist northerly flow overnight with ample cloud cover and perhaps some patchy fog. Overnight lows dip down into the upper 40s to mid-50s. Saturday starts off cloudy, or mostly cloudy with much of the area locked under a stratus cloud deck in the continued cool northerly flow. The strong May sun angle should gradually break the cloud cover up during the mid to late morning hours. Expect partly to mostly sunny conditions by afternoon as high pressure builds. Seasonable temperatures expected...ranging from 65-75. Quiet weather continues Saturday night as high pressure moves directly overhead. Light winds and clear skies will allow temperatures to fall into the low to mid-40s for much of the region. Previous Discussion Below SPC did expand the 'enhanced' severe thunderstorm outlook a bit north with the update this morning; so this now includes Syracuse, Utica and Rome in the higher threat area. Clouds are beginning to break up now as a clear slot moves from the Ohio Valley/WNY. This will bring partly to mostly sunny skies for a time midday, and allow surface temperatures to surge up well into the 70s and even lower 80s for the valleys in NE PA. Dew points will hover around 60, and this will allow for plenty of instability this afternoon. Guidance still indicating around 1000 J/Kg of MLCAPE and 40kts of deep layer shear. Low level shear is marginal around 20-25 kts in the 0-1km layer, along with 150m2/s2...so main threat still appears to be localized damaging winds, isolated large hail and perhaps a brief tornado could spin up. Rainfall amounts will also be locally heavy, mainly across CNY, where up to 1-1.5" could fall where multiple thunderstorms track. A few discrete thunderstorms should pop up across NE PA between 2-4 PM, tracking off to the NE into the southern Catskills. Then, a main line of storms moves into the Finger Lakes, Syracuse Metro and Mohawk Valley between 4-6 PM. This line slowly tracks off to the south and east, reaching Ithaca- Cortland-Oneonta by 5-7pm, and the southern tier by 6-8 pm. The line of storms then tracks into NE PA this evening (7-9pm) while slowly weakening, as instability wanes. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... 130 pm update... A warm front climbs northward through the area Sunday, to settle across northern NY State by the afternoon. However, guidance continues to pull back on the onset of more steady rain until the evening hours. Still cannot rule out some showers during the daytime, though, as southwesterly flow will bring in a surge of Gulf moisture and PWATs increasing to around 1.0 to 1.5 inches by the evening. Rain chances will be on the increase Sunday evening into the night as the surface low moves towards the stationary front draped across our northern zones, with chances for heavy rain Sunday night through Monday given better dynamical forcing ahead of the cold front. Monday could see another surge in moisture as another system well offshore becomes intercepted by the upper level low that will be tracking in from the west. As this extra moisture funnels into the area, this could lead to enhanced rain totals and a prolonged period of steady, moderate to heavy rain especially across our northern zones Monday. Totals remain generally in the 1 to 2 inch range area-wide, but higher totals in excess of 2 inches would be possible north of the Southern Tier counties. Rain will gradually taper off from northwest to southeast Monday evening and night, but a chance for showers will still linger Monday night as the upper level low slowly makes an exit. As for temperatures during the short term: temperatures Sunday will peak in the upper 60s and lower 70s behind the warm front, then fall back into the 50s Sunday night before only reaching highs in the low to mid 60s Monday with the passing cold front and ongoing rain. && .LONG TERM /TUESDAY THROUGH THURSDAY/... 130 pm update... Rain showers linger for much of Tuesday with the upper level low slowly pushing into the southeastern US, then high pressure beginning to build in will allow for drier conditions for the middle of the week. The low finally will lift northward into Thursday, with rain chances returning by Thursday evening. Otherwise, a warming trend is expected through the rest of the week. Tuesday will be cool with highs only in the 50s to lower 60s, but then increasing heights will allow for warming temperatures into the 60s and lower 70s Wednesday and Thursday - as well as more sunshine. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... 2 pm update... Mainly VFR right now but showers and thunderstorms quickly develop after 19-20z from north to south with MVFR and brief IFR conditions. Included a tempo for the thunderstorms and gusts to 30kts...except no tsrms at AVP, where confidence remained too low. After 00-03z IFR cigs and MVFR vsbys take over just about everywhere in CNY. KAVP and KELM should remain mainly fuel alternate CIGS and MVFR VSBY overnight. IFR CIGS begin to lift to fuel alternate/MVFR by 14-16z Saturday, then should scatter out, becoming VFR in the afternoon. Southwest winds at 10 kts with some gusts to 20 kts. Tonight and Saturday northwest winds at 5-10 kts. Outlook... Saturday afternoon through Sunday...VFR Expected. Sunday evening through Tuesday...Showers likely with an embedded thunderstorm possible. Restrictions likely at times. Wednesday...Mainly VFR expected. Lower confidence. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...MJM NEAR TERM...MJM SHORT TERM...HLC/JRK/MPK LONG TERM...HLC AVIATION...MJM
Hazardous weather outlook, May 15, 5:36 PM EDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 536 PM EDT Fri May 15 2020 NYZ009-036-037-045-046-056-057-PAZ039-040-072-162145- Northern Oneida-Madison-Southern Oneida-Chenango-Otsego-Broome- Delaware-Susquehanna-Northern Wayne-Southern Wayne- 536 PM EDT Fri May 15 2020 ...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a potential for a prolonged moderate to locally heavy rain event Sunday evening through Monday. Stay tuned for the latest forecast updates. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ015>018-022>025-044-055-062-PAZ038-043-044-047-048-162145- Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung- Tompkins-Cortland-Tioga-Sullivan-Bradford-Wyoming-Lackawanna-Luzerne- Pike- 536 PM EDT Fri May 15 2020 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a potential for a prolonged moderate to locally heavy rain event Sunday evening through Monday. Stay tuned for the latest forecast updates. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 15, 4:55 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Binghamton NY
455 PM EDT Fri May 15 2020
NYZ045-046-056-057-152145-
Otsego NY-Chenango NY-Broome NY-Delaware NY-
455 PM EDT Fri May 15 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT...SOUTHWESTERN
OTSEGO...BROOME...WESTERN DELAWARE AND SOUTHERN CHENANGO COUNTIES
UNTIL 545 PM EDT...
At 455 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greene to Vestal Center. Movement was east
at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Binghamton, Vestal, Johnson City, Oneonta, Endicott, Kirkwood,
Conklin, Sidney, Walton and Guilford.
A Tornado Watch remains in effect until 1000 PM EDT for central New
York.
LAT...LON 4198 7509 4200 7536 4201 7610 4217 7606
4241 7587 4247 7486
TIME...MOT...LOC 2055Z 268DEG 46KT 4232 7582 4206 7603
JRKSpecial weather statement, May 15, 5:07 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Binghamton NY
507 PM EDT Fri May 15 2020
NYZ036-037-045-046-152145-
Otsego NY-Chenango NY-Southern Oneida NY-Madison NY-
507 PM EDT Fri May 15 2020
...STRONG THUNDERSTORM WILL AFFECT...SOUTHEASTERN ONEIDA...OTSEGO...
SOUTHEASTERN MADISON AND NORTHEASTERN CHENANGO COUNTIES UNTIL 545 PM
EDT...
At 507 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Norwich, or near Norwich, moving northeast at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Utica, Oneonta, Norwich, Paris, Brookfield, Middlefield, Hartwick,
Maryland, Cooperstown and New Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Binghamton.
&&
LAT...LON 4275 7467 4251 7483 4247 7493 4248 7496
4246 7497 4240 7556 4266 7563 4311 7525
4310 7517 4305 7522 4286 7520 4286 7514
4291 7509 4283 7490 4290 7486 4283 7465
TIME...MOT...LOC 2107Z 234DEG 45KT 4259 7551
MWGLocal storm report, May 15, 5:20 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
520 PM EDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 2 SSW JOHNSON CITY 42.10N 75.97W
05/15/2020 BROOME NY 911 CALL CENTER
TREE DOWN ON OLD MILL RD.
&&Local storm report, May 15, 5:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
534 PM EDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 2 E SOUTH EDMESTON 42.68N 75.27W
05/15/2020 OTSEGO NY 911 CALL CENTER
TREES AND WIRES DOWN.
&&
BJTLocal storm report, May 15, 5:46 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
546 PM EDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG WALTON 42.17N 75.13W
05/15/2020 DELAWARE NY 911 CALL CENTER
TREES DOWN ACROSS THE STREET.
&&Special weather statement, May 15, 5:46 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Binghamton NY
546 PM EDT Fri May 15 2020
NYZ024-025-055-152230-
Chemung NY-Tioga NY-Tompkins NY-
546 PM EDT Fri May 15 2020
...STRONG THUNDERSTORM WILL AFFECT...NORTHERN CHEMUNG...CENTRAL TIOGA
AND SOUTHEASTERN TOMPKINS COUNTIES UNTIL 630 PM EDT...
At 546 PM EDT, Doppler radar was tracking a strong thunderstorm near
Horseheads, or 7 miles north of West Elmira, moving east at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Horseheads, Erin, Candor, Spencer, Van Etten, Breesport, South Danby,
Willseyville, Horseheads North and West Danby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Binghamton.
&&
LAT...LON 4220 7693 4225 7673 4223 7664 4225 7662
4229 7662 4238 7627 4217 7621 4214 7690
TIME...MOT...LOC 2146Z 260DEG 37KT 4219 7689
MWGThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:04 PM EDT | Special Weather Statement | BGM | Cayuga | 41 min |
| May 15, 3:11 PM EDT | Special Weather Statement | BGM | Yates | 49 min |
| May 15, 3:13 PM EDT | Special Weather Statement | BGM | Schuyler, Steuben | 47 min |
| May 15, 3:26 PM EDT | Special Weather Statement | BGM | Oneida | 64 min |
| May 15, 3:26 PM EDT | Severe Thunderstorm Warning | BGM | Seneca, Steuben, Yates | 64 min |
| May 15, 3:46 PM EDT | Special Weather Statement | BGM | Oneida, Onondaga | 44 min |
| May 15, 3:53 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 40 min |
| May 15, 3:56 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 49 min |
| May 15, 4:03 PM EDT | Special Weather Statement | BGM | Chemung, Cortland, Tioga, Tompkins | 57 min |
| May 15, 4:07 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 38 min |
| May 15, 4:08 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Seneca, Tompkins, Yates | 32 min |
| May 15, 4:17 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Chenango, Cortland, Delaware, Otsego and 4 more | 36 min |
| May 15, 4:44 PM EDT | Special Weather Statement | BGM | Madison | 46 min |
| May 15, 4:54 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Onondaga | 3 hr |
| May 15, 4:55 PM EDT | Special Weather Statement | BGM | Broome | 50 min |
| May 15, 5:07 PM EDT | Special Weather Statement | BGM | Otsego | 38 min |
| May 15, 5:17 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego | 43 min |
| May 15, 5:38 PM EDT | Tornado Warning | BGM | Delaware | 37 min |
| May 15, 5:46 PM EDT | Special Weather Statement | BGM | Chemung, Tioga | 44 min |
| May 15, 6:46 PM EDT | Areal Flood Advisory | BGM | Chemung, Steuben, Tioga, Tompkins | 119 min |
| May 15, 7:08 PM EDT | Special Weather Statement | BGM | Tioga | 37 min |
| May 15, 7:50 PM EDT | Areal Flood Advisory | BGM | Broome, Chenango, Tioga | 115 min |
| May 15, 6:42 PM EDT | Special Weather Statement | BGM | Luzerne | 33 min |
| May 15, 7:10 PM EDT | Special Weather Statement | BGM | Pike | 35 min |
| May 15, 7:34 PM EDT | Special Weather Statement | BGM | Luzerne | 41 min |
| May 15, 7:43 PM EDT | Special Weather Statement | BGM | Pike | 32 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.